MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 36MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 36MM H; PROSTHESIS, HIP
Catalog Number 010000743
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: g7 bispherical shell 62h: catalog#110017337, lot#6607503.G2: foreign: germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total hip arthroplasty, the inlay would not seat into the shell.A second inlay was implanted without further complication.There was no patient impact and no adverse events have been reported as a result of the malfunction.It was reported that all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d9; g3; h2; h3; h4; h6; h11.Visual examination of the returned product identified the liner has major gouges and scratches to the top surface.Multiple anti-rotation scallops have gouges/deformations.Outside tapered surface has nicks, gouges, and scratches.Outside rim lock feature has burr like material built up around it.Inner diameter has gouges and scratches.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
G7 NEUTRAL ARCOMXL LNR 36MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21528668
Report Number0001825034-2025-00561
Device Sequence Number15548264
Product Code PBI
UDI-Device Identifier00880304525009
UDI-Public(01)00880304525009(17)250703(10)6817049
Combination Product (Y/N)N
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2025
Device Catalogue Number010000743
Device Lot Number6817049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown